I have taken birth control for a year, and i just recently switched to a higher doseage, and it was the same brand, and i am at the end of this month on the new doseage and i have a period but it is very very light and it has been that way for 3 days, and now it seems as if Im not even on it or bleeding, I was sexually active this month and did have unprotected sex, what does this mean? Is it normal? The brand of bc is Microgestin
One of the ways the pill works is to decrease the amount of uterine lining. This is what we "bleed" every month. With less to "bleed" periods get lighter.
Its not unusual to even skip a period now and then.
You will learn as you get older, 90% of the stupid things our bodies do mean nothing. lolol.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Oct 2014 • 1 answer
Posted 15 Nov 2014 • 1 answer
Posted 5 Jun 2015 • 1 answer
Posted 26 Feb 2016 • 0 answers
Posted 22 May 2016 • 0 answers